# SDR UIEA2025011300043

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SKIN CORROSION ON SETTLEMENT AREA OF CAP FILL, OUTER FACE.( RIGHT WING, UPPER SKIN CORROSION ON SETTLEMENT AREA OF CAP FILL OUTER FACE WAS REWORKED AND EVALUATED. FOUND WITHIN ALLOWABLE LIMITS IAW SRM 57-20-01-1A-1 TABLE 1 REV. 127 15-DEC-2024. )
